MathSciNet Relay Station
MathSciNet bibliographic data
MR650061 (83e:41032) 41A55
Sloan, Ian H.; Smith, William E. Properties of interpolatory product integration rules. SIAM J. Numer. Anal. 19 (1982), no. 2, 427–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement